Alert archive / Arizona / Flash Flood Warnings in 2013
Flash Flood Warning 5, NWS Las Vegas, NV
NWS Las Vegas, NV issued this flash flood warning at Jul 11, 2013, 10:52 AM MST for Mohave County, Arizona. It was in force for 4 hr. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 11, 2013, 10:52 AM MST (17:52 UTC)
- Expired
- Jul 11, 2013, 2:45 PM MST
- In force
- 4 hr
- Issued by
- NWS Las Vegas, NV
- Area
- Storm-based polygon
- Flood severity
- None
County Mohave County, AZ
The radar
The Cedar City radar (KICX), 74 km from the middle of the area, began a volume at 17:54 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 11, 1:00 PM MST | FLASH FLOOD | Colorado City, AZ | FIRE DEPARTMENT HAD TO CLOSE SEVERAL CROSSING OVER SHORT CREEK AT THE HEIGHT OF THE FLOODING. CROSSINGS NOW OPEN. |
| Jul 11, 1:30 PM MST | FLASH FLOOD | Colorado City, AZ | SEVERAL ADDITIONAL HOMES IN COLORADO CITY REPORTED WATER IN BASEMENTS |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this flash flood warning; the first came 8 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Flgstf/Belemont, AZ (KFGZ), launched 12:00Z, 5.9 hours before the alert went out and 217 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 593 J/kg
- Mixed-layer CIN
- -54 J/kg
- Mixed-layer LCL
- 863 m above ground
- 0-6 km bulk shear
- 19 kt
- 0-1 km storm-relative helicity
- 11 m²/s²
- 0-3 km storm-relative helicity
- 20 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
877 WGUS55 KVEF 111752 FFWVEF AZC015-111945- /O.NEW.KVEF.FF.W.0005.130711T1752Z-130711T1945Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ BULLETIN - EAS ACTIVATION REQUESTED FLASH FLOOD WARNING NATIONAL WEATHER SERVICE LAS VEGAS NV 1052 AM MST THU JUL 11 2013 THE NATIONAL WEATHER SERVICE IN LAS VEGAS HAS ISSUED A * FLASH FLOOD WARNING FOR... NORTHEASTERN MOHAVE COUNTY IN NORTHWEST ARIZONA... * UNTIL 1245 PM MST. * AT 1045 AM MST...TRAINED WEATHER SPOTTERS REPORTED VERY HEAVY RAIN ON THE SOUTH SIDE OF COLORADO CITY FROM A CLUSTER OF SLOW MOVING THUNDERSTORMS MOVING NORTH. THIS WILL RESULT IN FLOWING WATER IN LOW SPOTS AND ON ANY FLOOD PRONE STREETS IN COLORADO CITY. * LOCATIONS IMPACTED INCLUDE... COLORADO CITY. PRECAUTIONARY/PREPAREDNESS ACTIONS... FLASH FLOODING IS EXPECTED IN WASHES...LOW WATER CROSSINGS AND ON AREA ROADWAYS. FLASH FLOODING IS NATURES NUMBER ONE KILLER. TO ESCAPE RISING WATER...MOVE TO HIGHER GROUND. NEVER TRY TO CROSS A FLOODED ROADWAY OR WALK THROUGH FLOODWATERS. TURN AROUND...DONT DROWN! REPORT FLOODING BY POSTING YOUR REPORT TO THE LAS VEGAS NATIONAL WEATHER SERVICE FACEBOOK PAGE...OR ON TWITTER USING...AT NWSVEGAS. && LAT...LON 3686 11285 3693 11319 3700 11319 3700 11283 $$ STACHELSKI
4 follow-up statements
772 WGUS75 KVEF 111842 FFSVEF FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE LAS VEGAS NV 1142 AM MST THU JUL 11 2013 AZC015-111945- /O.CON.KVEF.FF.W.0005.000000T0000Z-130711T1945Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ MOHAVE AZ- 1142 AM MST THU JUL 11 2013 ...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1245 PM MST FOR NORTHEASTERN MOHAVE COUNTY... AT 1137 AM MST...THUNDERSTORMS CONTINUE TO MOVE NORTH AROUND 10 MPH ACROSS THE COLORADO CITY AREA. AS MUCH AS THREE FEET OF WATER WAS REPORTED FLOWING DOWN STREETS ON THE SOUTH SIDE OF COLORADO CITY. WITH ADDITIONAL RAIN MOVING ACROSS THE AREA...THIS WILL ONLY RESULT IN ADDITIONAL FLOODING OR RESULT IN FURTHER RISES IN AREA WASHES THAT COULD TRIGGER NEW FLASH FLOODING. LOCATIONS IMPACTED INCLUDE... COLORADO CITY. PRECAUTIONARY/PREPAREDNESS ACTIONS... FLASH FLOODING IS EXPECTED IN WASHES...LOW WATER CROSSINGS AND ON AREA ROADWAYS. FLASH FLOODING IS NATURES NUMBER ONE KILLER. TO ESCAPE RISING WATER...MOVE TO HIGHER GROUND. NEVER TRY TO CROSS A FLOODED ROADWAY OR WALK THROUGH FLOODWATERS. TURN AROUND...DONT DROWN! REPORT FLOODING BY POSTING YOUR REPORT TO THE LAS VEGAS NATIONAL WEATHER SERVICE FACEBOOK PAGE...OR ON TWITTER USING...AT NWSVEGAS. && LAT...LON 3686 11285 3693 11319 3700 11319 3700 11283 $$ STACHELSKI
569 WGUS55 KVEF 111941 FFWVEF AZC015-112145- /O.EXT.KVEF.FF.W.0005.000000T0000Z-130711T2145Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ BULLETIN - EAS ACTIVATION REQUESTED FLASH FLOOD WARNING NATIONAL WEATHER SERVICE LAS VEGAS NV 1241 PM MST THU JUL 11 2013 THE NATIONAL WEATHER SERVICE IN LAS VEGAS HAS EXTENDED THE * FLASH FLOOD WARNING FOR... NORTHEASTERN MOHAVE COUNTY IN NORTHWEST ARIZONA... * UNTIL 245 PM MST. * AT 1235 PM MST...LOCAL LAW ENFORCEMENT OFFICIALS REPORTED FLASH FLOODING FROM A THUNDERSTORM IN COLORADO CITY. THERE HAVE BEEN REPORTS OF SEVERAL HOMES INUNDATED WITH WATER AND SEVERAL INCHES OF WATER FLOWING DOWN STREETS. ALTHOUGH RADAR INDICATES THAT HEAVY RAIN HAS ENDED OVER THE AREA FOR NOW...RUNOFF FROM EARLIER RAIN WILL CONTINUE TO RESULT IN RISES IN WASHES AS WELL AS CREATING NEW AREAS OF RUNOFF THAT WILL RESULT IN ADDITIONAL FLOODING. * LOCATIONS IMPACTED INCLUDE... COLORADO CITY. PRECAUTIONARY/PREPAREDNESS ACTIONS... FLASH FLOODING IS EXPECTED IN WASHES...LOW WATER CROSSINGS AND ON AREA ROADWAYS. FLASH FLOODING IS NATURES NUMBER ONE KILLER. TO ESCAPE RISING WATER...MOVE TO HIGHER GROUND. NEVER TRY TO CROSS A FLOODED ROADWAY OR WALK THROUGH FLOODWATERS. TURN AROUND...DONT DROWN! REPORT FLOODING BY POSTING YOUR REPORT TO THE LAS VEGAS NATIONAL WEATHER SERVICE FACEBOOK PAGE...OR ON TWITTER USING...AT NWSVEGAS. && LAT...LON 3686 11285 3693 11319 3700 11319 3700 11283 $$ STACHELSKI
171 WGUS75 KVEF 112037 FFSVEF FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE LAS VEGAS NV 137 PM MST THU JUL 11 2013 AZC015-112145- /O.CON.KVEF.FF.W.0005.000000T0000Z-130711T2145Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ MOHAVE AZ- 137 PM MST THU JUL 11 2013 ...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 245 PM MST FOR NORTHEASTERN MOHAVE COUNTY... AT 134 PM MST...LOCAL LAW ENFORCEMENT OFFICIALS REPORTED SEVERAL ROADS WERE CLOSED IN COLORADO CITY DUE TO FLASH FLOODING AS A RESULT OF RUNOFF FROM HEAVIER RAIN THAT FELL IN AND AROUND COLORADO CITY LATE THIS MORNING AND EARLIER THIS AFTERNOON. ANY ADDITIONAL RAINFALL IN THE AREA IN THE NEXT HOUR IS EXPECTED TO BE LIGHT IN INTENSITY. FLASH FLOODING WILL STILL OCCUR IN AREAS WERE WASHES CONTINUE TO SWELL AS WELL AS IN LOW LYING AREAS WHERE ANY RUNOFF OCCURS. LOCATIONS IMPACTED INCLUDE... COLORADO CITY. PRECAUTIONARY/PREPAREDNESS ACTIONS... FLASH FLOODING IS EXPECTED IN WASHES...LOW WATER CROSSINGS AND ON AREA ROADWAYS. FLASH FLOODING IS NATURES NUMBER ONE KILLER. TO ESCAPE RISING WATER...MOVE TO HIGHER GROUND. NEVER TRY TO CROSS A FLOODED ROADWAY OR WALK THROUGH FLOODWATERS. TURN AROUND...DONT DROWN! REPORT FLOODING BY POSTING YOUR REPORT TO THE LAS VEGAS NATIONAL WEATHER SERVICE FACEBOOK PAGE...OR ON TWITTER USING...AT NWSVEGAS. && LAT...LON 3686 11285 3693 11319 3700 11319 3700 11283 $$ STACHELSKI
936 WGUS75 KVEF 112142 FFSVEF FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE LAS VEGAS NV 242 PM MST THU JUL 11 2013 AZC015-112152- /O.EXP.KVEF.FF.W.0005.000000T0000Z-130711T2145Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ MOHAVE AZ- 242 PM MST THU JUL 11 2013 ...THE FLASH FLOOD WARNING WILL EXPIRE AT 245 PM MST FOR NORTHEASTERN MOHAVE COUNTY... HEAVY RAINFALL IN THE COLORADO CITY AREA HAS ENDED AND RUNOFF AND WATER LEVELS IN WASHES HAS RECEDED. THEREFORE THE FLASH FLOOD WARNING FOR THE COLORADO CITY AREA WILL BE ALLOWED TO EXPIRE. LAT...LON 3686 11285 3693 11319 3700 11319 3700 11283 $$ STACHELSKI
What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Las Vegas, NV wrote its last area forecast discussion before this flash flood warning went out at Jul 11, 10:11 AM MST, 41 minutes earlier.
Area forecast discussion, Jul 11, 10:11 AM MST, 41 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LAS VEGAS NV
1011 AM PDT THU JUL 11 2013
.SYNOPSIS...MOISTURE WILL CONTINUE TO INCREASE ACROSS THE REGION
TODAY. THIS WILL RESULT IN SCATTERED TO NUMEROUS THUNDERSTORMS BY
THIS AFTERNOON...CONTINUING INTO TONIGHT. SOME STORMS WILL PRODUCE
HEAVY RAIN. THUNDERSTORMS CHANCES WILL CONTINUE FRIDAY WITH A SLOW
DRYING AND WARMING TREND EXPECTED TO BEGIN THIS WEEKEND.
&&
.UPDATE...MONSOON MOISTURE HAS ARRIVED WITH IPW SENSORS AROUND THE
VALLEY INDICATING PWAT VALUES AROUND 1.25 INCHES AND SURFACE
DEWPOINTS IN THE UPPER 50S TO LOWER 60S. FIRST WAVE OF
SHOWERS/THUNDERSTORMS IS PRESENTLY MOVING ACROSS NORTHEAST CLARK AND
NORTHWEST MOHAVE COUNTY INTO SOUTHERN LINCOLN COUNTY. EMBEDDED
STRONGER STORMS COULD EASILY PRODUCE A QUARTER TO A THIRD OF AN INCH
IN 15 MINUTES. THUNDERSTORMS STARTING TO FIRE BETWEEN THE EXITING
FIRST WAVE AND A DECAYING MCS THAT WAS ACROSS EASTERN SAN BERNARDINO
COUNTY AND SOUTHERN MOHAVE COUNTY. THIS FEATURE WILL CONTINUE TO
SHIFT NORTH TODAY WITH AN ESTIMATED ARRIVAL TIME FOR LAS VEGAS
AROUND NOON. EARLIER RAINFALL REPORTS FROM AROUND LAKE HAVASU CITY
SHOWED A HIGH OF ABOUT TWO TENTHS OF AN INCH OF RAINFALL...BUT MOST
GAUGES SHOWS CLOSER TO A TENTH OF AN INCH. WILL NOT EXPAND OUR
CURRENT FLASH FLOOD WATCH AT THIS TIME AS DECAYING MCS APPROACHING
THE AREA SHOULD INHIBIT SURFACE HEATING AND THUS INSTABILITY.
.AVIATION...FOR MCCARRAN...SCATTERED SHOWERS AND ISOLATED
THUNDERSTORMS EXPECTED TO RETURN AROUND 19Z ASSOCIATED WITH DECAYING
MCS. CEILINGS WILL LIKELY LOWER BECOMING BKN080. GENERALLY LOOKING
AT SOUTHEAST WINDS BUT THEY WILL BECOME VARIABLE IN DIRECTION WITH
GUSTS UP TO 25 KTS PSBL. CEILING WILL RISE LATER THIS AFTN WITH THE
POSSIBILITY OF LGT RAIN SHOWERS OVRNGT. SCTD TSTMS WITH HVY RAIN CAN
BE EXPECTED AGAIN FRIDAY.
FOR THE REST OF SOUTHERN NEVADA...NORTHWEST ARIZONA...AND SOUTHEAST
CALIFORNIA...GENERALLY SOUTHEAST WINDS ARND 10KT TDA WITH SCTD TSTMS
WITH HVY RAIN PSBL ACRS CLARK...ERN SAN BERNARDINO AND MOHAVE
COUNTIES. LGT RAIN AND EMBEDDED TSTMS PSBL ACRS THE OWENS VALLEY.
SIMILAR CONDITIONS ARE EXPECTED FRIDAY.
&&
.PREV UPDATE...
624 AM PDT THU JUL 11 2013
REMNANT/CONTINUATION OF CONVECTIVE COMPLEX OVER
SOUTHERN ARIZONA LAST NIGHT HEADING INTO THE SOUTHERN PORTION OF THE
CWA BY 9 AM THIS MORNING AND HAVE BUMPED POPS UP ALONG OUR SOUTHERN
BORDER TO BETTER REFLECT THE APPROACH OF THIS MOISTURE FOR THIS
MORNING. IN ADDITION BAND OF CONVECTION CONTINUING TO MOVE ACROSS
THE SOUTHERN PORTION OF INYO COUNTY...ESPECIALLY THE SOUTHERN
PORTION OF DEATH VALLEY NATIONAL PARK AND HAVE UPDATED GRIDS IN THIS
AREA TOO. OVERALL PRECIPITATION AMOUNTS FROM THIS CONVECTION HAVE
BEEN ON THE LIGHT SIDE. THE REMAINDER OF THE SHORT TERM FORECAST
LOOKS TO BE IN GOOD SHAPE AND NO OTHER UPDATES ARE PLANNED AT THIS
TIME. &&
.PREV DISCUSSION...
246 AM PDT THU JUL 11 2013
.SHORT TERM...TODAY THROUGH FRIDAY...VERY ISOLATED AND SHORT-LIVED
SHOWERS CONTINUE ACROSS THE EASTERN 2/3RDS OF THE FORECAST AREA THIS
MORNING. MEANWHILE A BROAD AREA OF STRATIFORM PRECIPITATION
CONTINUES ACROSS SOUTHERN/CENTRAL CALIFORNIA MOVING NORTH INTO INYO
COUNTY. THIS AREA IS FORECAST TO CONTINUE TO PROGRESS
NORTH-NORTHEAST ACROSS INYO..ESMERALDA...AND NYE COUNTIES THIS
MORNING...AND SHOULD PROVIDE CLOUD COVER TO MUCH OF THE FORECAST
AREA. SUBSTANTIAL MOISTURE HAS ADVECTED INTO THE REGION OVER THE
PAST 24 HOURS AND PRECIPITABLE WATER /PW/ VALUES ARE CURRENTLY
150-180 PERCENT OF NORMAL ACCORDING TO SATELLITE DERIVED VALUES.
THROUGH THE DAY PW VALUES RANGING FROM AROUND 1 INCH ACROSS THE
NORTHERN ZONES TO 1.7 INCHES NEAR LAKE HAVASU CITY ARE EXPECTED.
THIS WILL LEAD TO FLASH FLOODING CONCERNS ACROSS PORTIONS OF THE
AREA.
MODELS HAVE COME IN TO BETTER AGREEMENT ON THE UPPER LEVEL
DISTURBANCE ROTATING THROUGH THE AREA. THE FEATURE IS EXPECTED TO
TRAVERSE FROM SOUTH CENTRAL SAN BERNARDINO COUNTY THIS
MORNING...THROUGH CLARK AND INTO LINCOLN COUNTY BY LATE THIS
AFTERNOON. HOWEVER...THE FEATURE LOOKS TO GET SHEARED APART AS IT
MOVES ACROSS THE REGION...WHICH MAY LIMIT ITS IMPACT.
REGARDLESS...SUFFICIENT INSTABILITY IS EXPECTED THAT DIURNALLY...
TOPOGRAPHICALLY...OR OUTFLOW BOUNDARY FORCED CONVECTION WILL
DEVELOP. THE BEST INSTABILITY /LI'S OF -1 TO -3/ IS EXPECTED ACROSS
MOHAVE COUNTY LATE MORNING AND THROUGH THE AFTERNOON...THOUGH WEAK
INSTABILITY LOOKS TO DEVELOP AREA WIDE. WILL HAVE TO PAY CLOSE
ATTENTION TO CLOUD COVER THROUGHOUT THE DAY...AS AREAS THAT RECEIVE
SIGNIFICANT SUNLIGHT COULD RAPIDLY DESTABILIZE. ANOTHER ITEM TO
WATCH WILL BE THE POTENTIAL FOR SEVERE WIND GUSTS...AS 0-6KM SHEAR
OF 20-40 KTS IS EXPECTED...HOWEVER...WARM CONDITIONS AND A
RELATIVELY SKINNY CAPE PROFILE SHOULD KEEP STORMS FROM PRODUCING
LARGE HAIL. STORM MOTION IS EXPECTED TO BE NORTH AT 10-20 KTS. WILL
LEAVE THE CURRENT FLASH FLOOD WATCH IN EFFECT FOR MOHAVE COUNTY AND
THE SPRING MOUNTAINS.
WEAK INSTABILITY IS LIKELY TO PERSIST INTO THE OVERNIGHT HOUR AND
HAVE KEPT POPS UP DURING THE OVERNIGHT HOURS. A SIMILAR SETUP IS IN
STORE FOR FRIDAY...WITH CHANCES FOR PRECIPITATION LOOKING A BIT MORE
WIDESPREAD. HOWEVER THE OVERALL MOISTURE AND SHEAR VALUES LOOK TO
DECREASE SLIGHTLY.
.LONG TERM...SATURDAY THROUGH WEDNESDAY...MOISTURE WHICH MOVED INTO
THE EASTERN ZONES DURING THE SHORT TERM WILL BEGIN TO SHIFT EAST AND
LESSEN DURING THE SATURDAY THROUGH MONDAY TIME FRAME. HOWEVER
ENOUGH INSTABILITY/DAYTIME HEATING AND RESIDUE MOISTURE LEFT AROUND
THE REGION...ESPECIALLY THE EASTERN ZONES TO CONTINUE MENTION OF
ISOLATED DIURNAL THUNDERSTORMS. BY TUESDAY AND WEDNESDAY...THERE
REMAINS THE POSSIBILITY THAT ANOTHER MONSOON PUSH OF MOISTURE WILL
TAKE PLACE...BUT THE 00Z MODEL RUNS OF BOTH THE GFS AND THE ECMWF
ARE TRENDING A LITTLE DRIER WITH THIS FEATURE...ALTHOUGH STILL
INDICATING AND TROUGH MOVING ACROSS NORTHERN MEXICO AND INTO OUR
AREA. THUS CONFIDENCE IS NOT HIGH EITHER WAY THE FURTHER WE GO OUT
INTO THE LONG TERM. WILL CONTINUE THE CURRENT TREND OF
ISOLATED/SCATTERED THUNDERSTORMS ACROSS THE EASTERN HALF OF THE CWA
FOR THE TUESDAY/ WEDNESDAY TIME PERIOD AND ADJUST AS NEEDED.
TEMPERATURES WILL BE VERY DEPENDENT ON CLOUD COVER FROM ANY
CONVECTION BUT WITH DRYING EXPECT OVER THE WEEKEND AND CONTINUED TO
SHOW WARMING SATURDAY INTO MONDAY...THE TRENDED DOWNWARD WITH THE
POSSIBLE INCREASE IN MOISTURE AND CLOUDS FOR TUESDAY/WEDNESDAY OF
NEXT WEEK.
&&
.FIRE WEATHER...SCATTERED TO NUMEROUS THUNDERSTORMS TODAY THROUGH
FRIDAY...ESPECIALLY OVER THE EASTERN HALF OF THE AREA WHERE SOME
STORMS COULD PRODUCE HEAVY RAIN AND FLASH FLOODING. THE FLASH FLOOD
THREAT WILL BE PARTICULARLY HIGH NEAR BURN SCARS. THUNDERSTORMS...
PRIMARILY WET...WILL CONTINUE MAINLY ACROSS THE EAST HALF THROUGH
SUNDAY ALTHOUGH THE MOISTURE CONTENT WILL GRADUALLY DECREASE
SATURDAY AND SUNDAY.
&&
.VEF WATCHES/WARNINGS/ADVISORIES...
NV...FLASH FLOOD WATCH FROM 8 AM PDT THIS MORNING THROUGH LATE
TONIGHT FOR NVZ019.
AZ...FLASH FLOOD WATCH FROM 8 AM MST THIS MORNING THROUGH LATE
TONIGHT FOR AZZ001-003.
CA...NONE.
&&
UPDATE...PIERCE
PREV DISCUSSION...WOLCOTT/JENSEN
FOR MORE FORECAST INFORMATION...SEE US ON OUR WEBPAGE:
HTTP://WEATHER.GOV/LASVEGAS OR FOLLOW US ON FACEBOOK AND TWITTERHazardous weather outlook, Jul 11, 5:32 AM MST, 5 hours 20 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LAS VEGAS NV 532 AM PDT THU JUL 11 2013 AZZ002-036-CAZ519>527-NVZ014>018-020>022-120345- LOWER COLORADO RIVER VALLEY-LAKE MEAD NATIONAL RECREATION AREA- EASTERN SIERRA SLOPES-OWENS VALLEY-WHITE MOUNTAINS OF INYO COUNTY- DEATH VALLEY NATIONAL PARK-WESTERN MOJAVE DESERT- EASTERN MOJAVE DESERT-MORONGO BASIN-CADIZ BASIN- SAN BERNARDINO COUNTY-UPPER COLORADO RIVER VALLEY- ESMERALDA AND CENTRAL NYE COUNTY-LINCOLN COUNTY- NORTHEAST CLARK COUNTY-WESTERN CLARK AND SOUTHERN NYE COUNTY- SHEEP RANGE-LAS VEGAS VALLEY-SOUTHERN CLARK COUNTY- 532 AM PDT THU JUL 11 2013 /532 AM MST THU JUL 11 2013/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST ARIZONA...CALIFORNIA AND SOUTHERN NEVADA. .DAY ONE...TODAY AND TONIGHT SCATTERED SHOWERS AND THUNDERSTORMS EXPECTED TODAY AND TONIGHT WITH LOCALLY HEAVY RAINFALL POSSIBLE ALONG WITH GUSTY WINDS. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY PLENTY OF MOISTURE TO REMAIN OVER THE AREA RESULTING IN SCATTERED SHOWERS AND THUNDERSTORMS WITH LOCALLY HEAVY RAINFALL ON FRIDAY...DRYING WILL TAKE PLACE FROM THE WEST ON SATURDAY AND CONTINUE INTO MONDAY. HOWEVER ISOLATED AFTERNOON AND EVENING THUNDERSTORMS WILL CONTINUE...ESPECIALLY OVER THE EASTERN ZONES. INCREASING MOISTURE MAY ONCE AGAIN BE SEEN TUESDAY AND WEDNESDAY FOR AN INCREASING CHANCE OF THUNDERSTORMS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. HOWEVER... SPOTTERS ARE ENCOURAGED TO REPORT ANY SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. AZZ001-003-NVZ019-120345- NORTHWEST PLATEAU-NORTHWEST DESERTS-SPRING MOUNTAINS- 532 AM PDT THU JUL 11 2013 /532 AM MST THU JUL 11 2013/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST ARIZONA AND SOUTHERN NEVADA. .DAY ONE...TODAY AND TONIGHT INCREASED MOISTURE ACROSS THE AREA WILL BRING SCATTERED SHOWERS AND THUNDERSTORMS TO THE AREA TODAY AND TONIGHT. POSSIBLY HEAVY RAINFALL MAY BE SEEN FROM THESE STORM AND A FLASH FLOOD WATCH REMAINS IN EFFECT THROUGH MOST OF TONIGHT. THE MAIN CONCERN WILL BE RECENT BURN SCARS...ESPECIALLY IN THE SPRING MOUNTAINS AND HUALAPAI MOUNTAIN AREAS. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY SCATTERED SHOWERS AND THUNDERSTORMS ARE EXPECTED TO CONTINUE ON FRIDAY WITH LOCALLY HEAVY RAINFALL POSSIBLE. DRYING WILL BE SEEN SATURDAY THROUGH MONDAY...HOWEVER ENOUGH MOISTURE WILL REMAIN OVER THE AREA TO KEEP ISOLATED AFTERNOON AND EVENING THUNDERSTORMS IN FOR THE FORECAST. AN INCREASE IN MOISTURE MAY BE SEEN TUESDAY AND WEDNESDAY LEADING TO AN INCREASE IN THUNDERSTORM ACTIVITY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVITY MAY BE NEEDED THIS AFTERNOON AND AGAIN ON FRIDAY...DUE TO THE POSSIBILITY OF HEAVY RAINFALL. SPOTTERS ARE ENCOURAGED TO REPORT ANY SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.
The office that day
Everything else NWS Las Vegas, NV issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 11, 10:06 AM MST | Severe Thunderstorm Warning | VEF | Mohave | 39 min |
| Jul 11, 10:17 AM MST | Flash Flood Warning | VEF | Mohave | 118 min |
Nearby
Flash Flood Warnings in Arizona, 2013Every flash flood warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.